# SDR CA050518006

- Difficulty date: May 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,583 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Will Not Test
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START, CREW WAS RUNNING PREFLIGHT CHECKS AND FOUND LT FIRE LOOP WOULD NOT TEST.  MAINTENANCE FOUND THE FWD FIREWALL CONNECTION WAS POOR AND WAS CORRECTED.
